uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Duru, Kenneth
Publications (10 of 21) Show all publications
Duru, K., Gabriel, A.-A. & Kreiss, G. (2019). On energy stable discontinuous Galerkin spectral element approximations of the perfectly matched layer for the wave equation. Computer Methods in Applied Mechanics and Engineering, 350, 898-937
Open this publication in new window or tab >>On energy stable discontinuous Galerkin spectral element approximations of the perfectly matched layer for the wave equation
2019 (English)In: Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, E-ISSN 1879-2138, Vol. 350, p. 898-937Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-380612 (URN)10.1016/j.cma.2019.02.036 (DOI)000468163500035 ()
Available from: 2019-03-11 Created: 2019-03-29 Last updated: 2019-06-26Bibliographically approved
Duru, K., Kozdon, J. E. & Kreiss, G. (2015). Boundary conditions and stability of a perfectly matched layer for the elastic wave equation in first order form. Journal of Computational Physics, 303, 372-395
Open this publication in new window or tab >>Boundary conditions and stability of a perfectly matched layer for the elastic wave equation in first order form
2015 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 303, p. 372-395Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-264770 (URN)10.1016/j.jcp.2015.09.048 (DOI)000364886900024 ()
Available from: 2015-10-09 Created: 2015-10-16 Last updated: 2017-12-01Bibliographically approved
Duru, K. & Kreiss, G. (2014). Boundary waves and stability of the perfectly matched layer for the two space dimensional elastic wave equation in second order form. SIAM Journal on Numerical Analysis, 52, 2883-2904
Open this publication in new window or tab >>Boundary waves and stability of the perfectly matched layer for the two space dimensional elastic wave equation in second order form
2014 (English)In: SIAM Journal on Numerical Analysis, ISSN 0036-1429, E-ISSN 1095-7170, Vol. 52, p. 2883-2904Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-235666 (URN)10.1137/13093563X (DOI)000346842100013 ()
Available from: 2014-12-04 Created: 2014-11-07 Last updated: 2017-12-05Bibliographically approved
Duru, K. & Kreiss, G. (2014). Efficient and stable perfectly matched layer for CEM. Applied Numerical Mathematics, 76, 34-47
Open this publication in new window or tab >>Efficient and stable perfectly matched layer for CEM
2014 (English)In: Applied Numerical Mathematics, ISSN 0168-9274, E-ISSN 1873-5460, Vol. 76, p. 34-47Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-209958 (URN)10.1016/j.apnum.2013.09.005 (DOI)000329146200003 ()
Available from: 2013-10-22 Created: 2013-10-28 Last updated: 2017-12-06Bibliographically approved
Duru, K. & Kreiss, G. (2014). Numerical interaction of boundary waves with perfectly matched layers in two space dimensional elastic waveguides. Wave motion, 51, 445-465
Open this publication in new window or tab >>Numerical interaction of boundary waves with perfectly matched layers in two space dimensional elastic waveguides
2014 (English)In: Wave motion, ISSN 0165-2125, E-ISSN 1878-433X, Vol. 51, p. 445-465Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-211726 (URN)10.1016/j.wavemoti.2013.11.002 (DOI)000338691200006 ()
Available from: 2013-11-22 Created: 2013-11-29 Last updated: 2017-12-06Bibliographically approved
Duru, K. & Virta, K. (2014). Stable and high order accurate difference methods for the elastic wave equation in discontinuous media. Journal of Computational Physics, 279, 37-62
Open this publication in new window or tab >>Stable and high order accurate difference methods for the elastic wave equation in discontinuous media
2014 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 279, p. 37-62Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-226424 (URN)10.1016/j.jcp.2014.08.046 (DOI)000342750100003 ()
Available from: 2014-09-06 Created: 2014-06-16 Last updated: 2017-12-05Bibliographically approved
Duru, K., Kreiss, G. & Mattsson, K. (2014). Stable and high-order accurate boundary treatments for the elastic wave equation on second-order form. SIAM Journal on Scientific Computing, 36, A2787-A2818
Open this publication in new window or tab >>Stable and high-order accurate boundary treatments for the elastic wave equation on second-order form
2014 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, Vol. 36, p. A2787-A2818Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-173003 (URN)10.1137/130947210 (DOI)000346838800013 ()
Available from: 2014-12-10 Created: 2012-04-17 Last updated: 2017-12-07Bibliographically approved
Kreiss, G. & Duru, K. (2013). Boundary waves and stability of perfectly matched layers I. In: Proc. 11th International Conference on Mathematical and Numerical Aspects of Waves: . Paper presented at WAVES 2013 (pp. 299-300). Tunisia: ENIT
Open this publication in new window or tab >>Boundary waves and stability of perfectly matched layers I
2013 (English)In: Proc. 11th International Conference on Mathematical and Numerical Aspects of Waves, Tunisia: ENIT , 2013, p. 299-300Conference paper, Published paper (Other academic)
Place, publisher, year, edition, pages
Tunisia: ENIT, 2013
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-207275 (URN)
Conference
WAVES 2013
Available from: 2013-06-05 Created: 2013-09-11 Last updated: 2013-09-11Bibliographically approved
Duru, K., Kozdon, J. E. & Kreiss, G. (2013). Boundary waves and stability of perfectly matched layers II: Extensions to first order systems and numerical stability. In: Proc. 11th International Conference on Mathematical and Numerical Aspects of Waves: . Paper presented at WAVES 2013 (pp. 301-302). Tunisia: ENIT
Open this publication in new window or tab >>Boundary waves and stability of perfectly matched layers II: Extensions to first order systems and numerical stability
2013 (English)In: Proc. 11th International Conference on Mathematical and Numerical Aspects of Waves, Tunisia: ENIT , 2013, p. 301-302Conference paper, Published paper (Other academic)
Place, publisher, year, edition, pages
Tunisia: ENIT, 2013
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-207276 (URN)
Conference
WAVES 2013
Available from: 2013-06-05 Created: 2013-09-11 Last updated: 2013-09-11Bibliographically approved
Kreiss, G. & Duru, K. (2013). Discrete stability of perfectly matched layers for anisotropic wave equations in first and second order formulation. BIT Numerical Mathematics, 53, 641-663
Open this publication in new window or tab >>Discrete stability of perfectly matched layers for anisotropic wave equations in first and second order formulation
2013 (English)In: BIT Numerical Mathematics, ISSN 0006-3835, E-ISSN 1572-9125, Vol. 53, p. 641-663Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-172998 (URN)10.1007/s10543-013-0426-4 (DOI)000323729800005 ()
Available from: 2013-03-19 Created: 2012-04-17 Last updated: 2017-12-07Bibliographically approved
Organisations

Search in DiVA

Show all publications